# SDR SWIA202161151

- Difficulty date: July 15, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT - R/H SIDE - CRACK IN DECK @ RADIUS UNDER ADG HAND PUMP    (C-CHECK RO 9-21-21)   COMPLIED WITH REPAIR TO CRACK ON FWD EQUIPMENT COMPARTMENT R/H SIDE AT DECK RADIUS UNDER ADG HAND PUMP AS PER CRJ 700 SRM 53-11-43-201-001-A01 AND REO 670-53-11-509 REV -E DATED 2018-02-08. SKYWEST TASK CARD 51-900-1002-SKY AND M-337 COMPLIED WITH.
